# SDR VNAA202511260007

- Difficulty date: September 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332321
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 24R BTW FS485 AND FS501 AT FWD BAGGAGE BAY COMPARTMENT.   CORROSION ON STRINGER 24R BTW FS485 AND FS501 AT FWD BAGGAGE BAY COMPARTMENT WAS REPAIRED PER REO 670-53-31-1111 REV-.
